liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the boundedness of certain bilinear oscillatory integral operators
Uppsala universitet.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8976-8299
Uppsala universitet.
2015 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 367, no 10, 6971-6995 p.Article in journal (Refereed) Published
Abstract [en]

We prove the global L2 × L2 → L1 boundedness of bilinear oscillatory integral operators with amplitudes satisfying a Hörmander type condition and phases satisfying appropriate growth as well as the strong non-degeneracy conditions. This is an extension of the corresponding result of R. Coifman and Y. Meyer for bilinear pseudo-differential operators, to the case of oscillatory integral operators.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2015. Vol. 367, no 10, 6971-6995 p.
Keyword [en]
oscillatory integral operators, bilinear, T(1) Theorem, commutators
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-94272ISI: 000360988500008OAI: diva2:631176

Funding: Crawfoord Foundation;  [MTM2010-14946]

Available from: 2013-06-20 Created: 2013-06-20 Last updated: 2015-10-07

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rule, David
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Transactions of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 77 hits
ReferencesLink to record
Permanent link

Direct link